Invariance of G δ -spaces under mappings

Zdeněk Frolík

Czechoslovak Mathematical Journal (1961)

  • Volume: 11, Issue: 2, page 258-261
  • ISSN: 0011-4642

How to cite


Frolík, Zdeněk. "Invariance of $G_\delta $-spaces under mappings." Czechoslovak Mathematical Journal 11.2 (1961): 258-261. <>.

author = {Frolík, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
keywords = {topology; (locally) compact spaces},
language = {eng},
number = {2},
pages = {258-261},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Invariance of $G_\delta $-spaces under mappings},
url = {},
volume = {11},
year = {1961},

AU - Frolík, Zdeněk
TI - Invariance of $G_\delta $-spaces under mappings
JO - Czechoslovak Mathematical Journal
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 2
SP - 258
EP - 261
LA - eng
KW - topology; (locally) compact spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.